# SDR CA951114012

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Stud
- Part number: 7442833
- Condition: Sheared
- Location: Valve To Motor
- Component: Hamstd, 7786863
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ONE OF TWO STUDS WHICH ATTACH SHUTOFF VALVE BODY TO THE VALVE MOTOR WAS FOUND SHEARED. FRACTURE OF STUD WAS JUST WHERE IT ENTERED CASTING OF MOTOR BODY. FOLLOW-UP INFO INDICATED THAT FAILED STUDS WERE EMBRITTLED, ONE STUD WAS TOO HARD AS PER MATERIAL HARDNESS. IN ADDITION, STUDS TO BE REPLACED WITH NAS1860CA12 WHICH IS NOT SUSEPTIBLE TO HYDROGEN EMBRITTLEMENT AND CAN BE USED TO REPAIR HOUSINGS WHICH HAVE DAMAGED THREADS AS WELL AS A REPLACEMENT. IN ADDITION, CURRENT GASKET WILL BE REPLACED WITH SHIM.
